Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
191 Doctors are Online

Frequent urination, burning, pain in left side. Prescribed Nuroflox. Ultrasound normal

i am getting problem of frequent urination with burning. I also had some pain on the left kidney side. The doctor advised me to have nuroflox 400 with uripass and since pain was there so asked for ultrasound as well. My culture was also given simultaneously before the nuroflox treatment. Ultrasound is totally normal. The culture report has given 2-3 pus cells and 1-2 epithelial cells and culture report says culture is sterile after 48 hours of incubation at 37 degree celcius. it is approx 3 days of treatment. There is no pain now (it was probably because of some acidity ) but the problem of frequent urination (20-30 minute interval) with some burning is still there.I have also increased my water intake in last 2-3 days as per the doctor advise. This frequency problem and regular burning is still bothering me. Even if i reduce the water intake the frequency does not go down drastically. But the quantity of urine goes down and the burning is little more. Shall i continue for this treatment for more time to get full results or need additional medicine.
Asked On : Mon, 17 Dec 2012
Answers:  1 Views:  134
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Critical Care Specialist 's  Response
Hi thanks for your question.
Your having frequency of micturation and dysurea (burning sensation).your urine culture is sterile after 48 hours and routine urine examination shows 2 to 3 puss cell . You are on norfloxacin.There is no relief to your symptoms from treatment.
Most probably your having cystitis that is infection of urinary bladder.
Continue you treatment for a week and meanwhile you can increase the PH of urine by alkalizing you urine with plenty of water intake and with alkalizer like disodium citrate.The increase in PH of urine will decrease burning sensation.
Hope this answers your question.
Answered: Mon, 17 Dec 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor